Concentration of measure and isoperimetric inequalities in product spaces
Publications Mathématiques de l'IHÉS, Tome 81 (1995), pp. 73-205
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1995__81__73_0,
author = {Talagrand, Michel},
title = {Concentration of measure and isoperimetric inequalities in product spaces},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {73--205},
year = {1995},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {81},
mrnumber = {1361756},
zbl = {0864.60013},
language = {fr},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1995__81__73_0/}
}
TY - JOUR AU - Talagrand, Michel TI - Concentration of measure and isoperimetric inequalities in product spaces JO - Publications Mathématiques de l'IHÉS PY - 1995 SP - 73 EP - 205 VL - 81 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1995__81__73_0/ LA - fr ID - PMIHES_1995__81__73_0 ER -
%0 Journal Article %A Talagrand, Michel %T Concentration of measure and isoperimetric inequalities in product spaces %J Publications Mathématiques de l'IHÉS %D 1995 %P 73-205 %V 81 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1995__81__73_0/ %G fr %F PMIHES_1995__81__73_0
Talagrand, Michel. Concentration of measure and isoperimetric inequalities in product spaces. Publications Mathématiques de l'IHÉS, Tome 81 (1995), pp. 73-205. http://geodesic.mathdoc.fr/item/PMIHES_1995__81__73_0/